# SDR NWAA091789997

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 92,413 hours, 88,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE RIGHT EXTERIOR EMERGENCY FLOOD LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLIES, BATTERY PACK, AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF THE LIGHT.
